69242members
363560posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Face feels really flushed and red.

4 REPLIES 4
Community Champion

Re: Face feels really flushed and red.

Hi Bevbev - welcome to the forum- if you would like some support / advice from people going through chemo at the same time as yourself you could join the January monthly thread.Best of luck with the rest of your treatment .Jill.
Member

Re: Face feels really flushed and red.

Hi there you made me feel better, I had my first EC chemo yesterday, started going red in the face towards the end of treatment . This morning I look like I’ve had a day in the sun, I have headache still but otherwise feel ok x 

Member

Re: Face feels really flushed and red.

Hi there, 

I get that every time I have my chemo, I have found that it is the steroids that I was given before the chemo. It was the same when I had to take two steroids a day after having chemo. I try to use a cool flannel on my face neck and chest to try and settle it. A nurse at my clinic did say try taking a antihisamine. 

Hope this helps because it is horrible. 

Warmest regards 

Shirley (Atters) 

Community Champion

Re: Face feels really flushed and red.

Hi

Yes, I did experience this.....just another side effect unfortunately. Xx

Member

Face feels really flushed and red.

Hi everyone, I started my first EC chemo treatment yesterday, have been feeling okay today, up till about an hour ago, felt my face warm and now it's all red! Took my temperature which is fine, is this another side effect?